dear friends i wanted to ask i am on prozac this is second month and i am losing control on self my thoughts become negative even before i have little bit confidence but its also gone some time in one month i get only one day that my condition was perfect but the second day same thing again feeling to much helpless and hopeless my confidence is gone not able to do any kind of work afraid to do work my mind is broken please any body guide me whats going on why prozac make me weak i am eating 40 mg every morning some time my thoughts become positive and some time my thoughts become negative please thougts comeing un limited just like rain i am not able to stop my thoughts even i am brave person and i have faith but my mind is hang what to please friends i need advice urgently because i am jobless from long years and i wanted to apply but because of prozac i cant make decision please any body guide me please i will be very thankful to him God bless all and heal us
YOu need to talk to your prescribing physician about what is going on. The prozac could be at too low a dose or not the medication for you and you may need to try others. Don't give up. There is a medication out there for you that will work, it may just take a bit of time.
Remember you control your mind, it doesn't control you. YOu need to take that control back by doing a bit of self-coaching. When the negative thoughts come, replace them immediately with something positive. Write it down in a journal if that will help you. You cannot give in but rather you need to fight by giving these thoughts no credit.
thank you madam this is your kindness thank you for give me good advice really i am in bad condition because of prozac i am feeling helpless and hopeless even my doctor do not meet me and telling me carry on its sad please tell me depression is treatable because i think that i will be same whole my life this thing make me cry my mind is stuck and very bad pain and nick any way thank you if you have useful websites which can help me please send me the links i will be thank ful to you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.